Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel as Mood Stabilizer? SheilaC

Posted by Maxime on August 26, 2009, at 10:30:26

In reply to Seroquel as Mood Stabilizer?, posted by SheilaC on August 25, 2009, at 18:10:58

Well at least Seroquel is a med that you can tolerate, that's a good start. You could try higher dosages of seroquel (200-300mg) to get an antidepressant effect from the med. Maybe you should try the XL version of the med so that it doesn't wear off so quickly.

I used seroquel for a year as a mood stabiliser. My only problem with it was that it gave me the munchies and I gained weight which i have yet to lose.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:914062
URL: http://www.dr-bob.org/babble/20090826/msgs/914172.html